Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 321, NWS Hastings, NE

August 22, 2014Howard County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Aug 22, 2014, 8:49 PM CDT for Howard County, Nebraska. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2014, 8:49 PM CDT (01:49 UTC)
Expired
Aug 22, 2014, 9:15 PM CDT
In force
26 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Howard County, NE

The radar

The Grand Island radar (KUEX), 106 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 22, 3:25 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 834 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
834 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1549 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

836 
WUUS53 KGID 230149
SVRGID
NEC093-230230-
/O.NEW.KGID.SV.W.0321.140823T0149Z-140823T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
849 PM CDT FRI AUG 22 2014

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HOWARD COUNTY IN CENTRAL NEBRASKA...

* UNTIL 930 PM CDT

* AT 848 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST. PAUL...
  OR 22 MILES NORTH OF GRAND ISLAND...MOVING NORTH AT 15 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  FARWELL AROUND 855 PM CDT.
  ELBA AROUND 905 PM CDT.
  COTESFIELD AROUND 930 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4119 9840 4118 9863 4139 9874 4139 9843
TIME...MOT...LOC 0148Z 162DEG 14KT 4122 9852 

HAIL...1.50IN
WIND...60MPH

$$

HALBLAUB
3 follow-up statements
289 
WWUS53 KGID 230204
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
904 PM CDT FRI AUG 22 2014

NEC093-230230-
/O.CON.KGID.SV.W.0321.000000T0000Z-140823T0230Z/
HOWARD NE-
904 PM CDT FRI AUG 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN HOWARD COUNTY...

AT 903 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ELBA...OR 26
MILES NORTH OF GRAND ISLAND...MOVING NORTH AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  COTESFIELD AROUND 925 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4119 9840 4118 9863 4139 9874 4139 9843
TIME...MOT...LOC 0203Z 161DEG 16KT 4128 9855 

HAIL...1.00IN
WIND...60MPH

$$

HALBLAUB
810 
WWUS53 KGID 230210
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
910 PM CDT FRI AUG 22 2014

NEC093-230230-
/O.CON.KGID.SV.W.0321.000000T0000Z-140823T0230Z/
HOWARD NE-
910 PM CDT FRI AUG 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN HOWARD COUNTY...

AT 910 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ELBA...OR 27
MILES SOUTHEAST OF ORD...MOVING NORTH AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  COTESFIELD AROUND 930 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4128 9842 4124 9866 4139 9874 4139 9843
TIME...MOT...LOC 0210Z 162DEG 14KT 4131 9856 

HAIL...1.00IN
WIND...60MPH

$$

HALBLAUB
435 
WWUS53 KGID 230215
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
915 PM CDT FRI AUG 22 2014

NEC093-230224-
/O.CAN.KGID.SV.W.0321.000000T0000Z-140823T0230Z/
HOWARD NE-
915 PM CDT FRI AUG 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HOWARD COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT 
THIS EVENING FOR NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA.

LAT...LON 4128 9842 4124 9866 4139 9874 4139 9843
TIME...MOT...LOC 0213Z 162DEG 14KT 4133 9857 

$$

HALBLAUB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 6:36 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Aug 22, 6:36 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
636 PM CDT FRI AUG 22 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 256 PM CDT FRI AUG 22 2014

THE HIGHLIGHT OF THE SHORT TERM PERIOD WILL BE THE FACT WE ARE
EXPECTING THUNDERSTORMS TODAY/TONIGHT. THERE STILL REMAINS SOME
UNCERTAINTY FOR TIMING...LOCATION...AND OVERALL DEVELOPMENT. THE
WARM FRONT TO OUR SOUTH...WHICH IS SITUATED OVER THE KANSAS/NEBRASKA
BORDER...IS JUST MOSEYING ALONG TODAY AND HAS CAUSED SOME CONCERN
FOR DEVELOPMENT. SHOWERS/STORMS SHOULD DEVELOP ALONG THIS BOUNDARY AS
THE CAP BEGINS TO BREAK. SPC MESOSCALE ANALYSIS PAGE HAS US CAPPED
UNTIL ABOUT 22-23Z. AT THIS TIME WE SHOULD SEE THE BEGINNING STAGES
FOR INITIATION ALONG THE BOUNDARY TO OUR SOUTH. AMPLE INSTABILITY OF
ABOUT 2000-3000 J/KG WILL BE IN PLACE...DUE TO A VERY MOIST BOUNDARY
LAYER AND STEEP LAPSE RATES. MOST UNSTABLE CAPE COULD BE AS HIGH AS
4000 J/KG. BULK SHEAR 0-6 KM WILL BE AROUND 30 KNOTS...AND THIS IS
NOT TOO IMPRESSIVE...HOWEVER...LOW LEVEL SHEAR WILL BE STRONG.
EARLIER RUNS OF THE RAP INDICATED HELICITY VALUES NEAR 400 M2/S2
WOULD BE IN PLACE AROUND 23Z FOR WESTERN PORTIONS OF THE CWA. THESE
VALUES WILL PUSH EASTWARD THROUGH THE AFTERNOON/EVENING. THESE LOW
LEVEL HELICITY VALUES COUPLED WITH AMPLE INSTABILITY WILL POSE A
THREAT FOR SOME ISOLATED TORNADOES...MAINLY FOR OUR NEBRASKA
COUNTIES. WITH THAT BEING...WIND AND HAIL WILL BE THE MAIN THREATS
TODAY/TONIGHT. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS OUR
NEBRASKA COUNTIES...BUT THE ENTIRE CWA DOES HAVE THE POTENTIAL FOR
SEVERE WEATHER. I DO EXPECT THUNDERSTORM ACTIVITY TO KICK INTO GEAR
AROUND 6 OR 7 PM...IF NOT SOONER.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 256 PM CDT FRI AUG 22 2014

VARIOUS RAIN CHANCES FOR THE WEEKEND AND IN TO THE FIRST PART OF
THE WORK WEEK...ALONG WITH FLUCTUATING TEMPERATURES ARE PRIMARY
FORECAST CONCERNS. WILL KEEP THIS FAIRLY SHORT DUE TO POSSIBLE
SEVERE WEATHER DEVELOPING LATER THIS AFTERNOON.

STARTING OUT SATURDAY EVENING IN THE MID/UPPER LEVELS...THERE SHOULD
BE A LARGE AMPLITUDE TROUGH OVER THE ROCKIES WITH A CLOSED LOW
SITUATED OVER EAST CENTRAL MONTANA...AS THE CURRENT SYSTEM OVER THE
PACIFIC NW DRIFTS EASTWARD. THIS WILL PUSH THE RIDGE A LITTLE EAST
AS WELL WITH THE AXIS STRETCHING FROM LAKE SUPERIOR TO MISSISSIPPI.
THE BETTER FORCING WITH THE LOW PRESSURE SHOULD BE TO THE WEST AND
NORTH OF OUR REGION. AT THE SURFACE...EXPECT A FRONTAL BOUNDARY TO
BE TO OUR NORTH ACROSS SDAK AT 00Z AND THEN THIS WILL PUSH INTO OUR
AREA BY SUNDAY MORNING. HAS NOT TAKEN A WHOLE LOT TO SET OFF
CONVECTION THE PAST WEEK AND WHILE THE SET UP FOR SATURDAY NIGHT IS
NOT AS GOOD AS TONIGHT...WILL PROBABLY STILL NEED SOME LOW POPS
GIVEN APPROACHING WEAK COLD FRONT AND ANTICIPATED LOW LEVEL JET.
PREVIOUS SHIFT AFD NOTED SOME HEAT BURST POTENTIAL WITH ANY
THUNDERSTORMS THAT DO DEVELOP AND THIS SCENARIO STILL IN PLACE.

WEATHER SHOULD BE QUIET DURING THE DAYTIME ON SUNDAY BEHIND THE COLD
FRONT AND POSSIBLE SUNDAY NIGHT ALTHOUGH BOTH THE NAM AND GFS ARE
DEVELOPING SOME PRECIPITATION TO THE WEST AND MOVING ACROSS THE CWA
SUNDAY NIGHT. GFS APPEARS TO OVERDEVELOP A VORTICITY MAX ALTHOUGH
DIFFICULT TO TOTALLY DISCOUNT WITH CYCLONIC FLOW IN UPPER LEVELS.

MONDAY NIGHT AND TUESDAY NIGHT STILL LOOK ACTIVE AS YET ANOTHER HIGH
AMPLITUDE TROUGH IS SLATED TO MOVE ACROSS THE ROCKIES AND INTO THE
PLAINS. AT THE SURFACE AN EAST/WEST STATIONARY FRONT WILL HANG OUT
OVER THE AREA RESULTING IN THE CLASSIC NIGHTTIME RAIN EVENTS. BY
WEDNESDAY THE EXTENDED MODELS IN DECENT AGREEMENT IN PUSHING THE
TROUGH EAST THROUGH THE CWA WITH RIDING THEN MOVING IN TO QUIET
THINGS DOWN FOR THE REMAINDER OF THE WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 623 PM CDT FRI AUG 22 2014

VFR CONDITIONS ARE EXPECTED AT THE TAF SITES THROUGH MOST OF THE
VALID PERIOD. THE MAIN CONCERN WILL BE THUNDERSTORM ACTIVITY LATER
THIS EVENING. ONCE CONVECTION STARTS...CEILINGS AND VISIBILITIES
WILL BE REDUCED WITH ANY ONGOING THUNDERSTORM ACTIVITY. GUSTY
WINDS WILL ALSO BE A THREAT TO THE TERMINAL SITES ONCE
THUNDERSTORMS BEGIN. WE DO EXPECT THUNDERSTORMS TO BEGIN AROUND
01Z- 02Z. CHANCES ARE THUNDERSTORMS WILL BE ONGOING FOR SEVERAL
HOURS BEFORE CONDITIONS IMPROVE AGAIN. THERE IS SOME
UNCERTAINTY STILL AT THIS POINT...BUT CONFIDENCE WAS HIGH ENOUGH
TO PLACE THUNDERSTORMS IN THE TAF AT THIS TIME. WIND SHEAR IS
CURRENTLY IN THE TAF AS WELL...AND IT LOOKS LIKE THERE COULD BE
LLWS OF ABOUT 30 KNOTS AT ABOUT 1000 FT...TO ABOUT 40 KNOTS AT
2500 FT. THE WINDOW FOR LLWS WILL RANGE FROM ABOUT 07Z TO ABOUT
12Z. CONFIDENCE IS NOT ENTIRELY HIGH FOR THIS TO BE REALIZED BECAUSE
ONE SET OF GUIDANCE IS NOW SUGGESTING NO LLWS AT ALL. WITH THAT
BEING SAID...THERE IS ENOUGH EVIDENCE OF LLWS TO INTRODUCE THIS
INTO THE TAF.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...GUERRERO
LONG TERM...EWALD
AVIATION...GUERRERO
Hazardous weather outlook, Aug 22, 8:30 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
830 PM CDT FRI AUG 22 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
231200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
830 PM CDT FRI AUG 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED INTO THE FIRST PART OF THE NIGHT AND
SEVERE STORMS ARE LIKELY. THE MAIN HAZARDS FROM THE STORMS WILL
BE WIND GUSTS OF 70 MPH OR GREATER...AND HAIL TO THE SIZE OF GOLF
BALLS. ADDITIONALLY...THERE WILL ALSO BE A CHANCE FOR ISOLATED
TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE SATURDAY AFTERNOON
INTO SATURDAY NIGHT. THUNDERSTORMS WILL BE POSSIBLE AT TIMES LATE
SUNDAY NIGHT THROUGH WEDNESDAY NIGHT. WHILE SIGNIFICANT
UNCERTAINTY EXISTS...IT CURRENTLY APPEARS THAT THE BEST CHANCE FOR
THUNDERSTORMS MAY BE MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED INTO TONIGHT. PLEASE REPORT SEVERE WEATHER
TO THE NATIONAL WEATHER SERVICE IN HASTINGS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, Aug 22, 6:49 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
649 PM CDT FRI AUG 22 2014

NEZ072-073-082-083-230030-
HARLAN NE-PHELPS NE-FURNAS NE-GOSPER NE-
649 PM CDT FRI AUG 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GOSPER...
SOUTHWESTERN PHELPS...NORTHWESTERN HARLAN AND NORTHEASTERN FURNAS
COUNTIES UNTIL 730 PM CDT...

AT 648 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OXFORD...OR 17 MILES SOUTHWEST OF HOLDREGE...MOVING NORTH AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OXFORD...BERTRAND...LOOMIS...EDISON AND SMITHFIELD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY AFTERNOON FOR SOUTH CENTRAL NEBRASKA.

LAT...LON 4058 9947 4021 9955 4022 9978 4058 9983
TIME...MOT...LOC 2348Z 181DEG 16KT 4031 9966

HEINLEIN
Special weather statement, Aug 22, 6:51 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
651 PM CDT FRI AUG 22 2014

KSZ017-230030-
ROOKS KS-
651 PM CDT FRI AUG 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROOKS COUNTY UNTIL
730 PM CDT...

AT 651 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTH OF ZURICH...OR 49 MILES SOUTH OF PHILLIPSBURG...MOVING
NORTH AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STOCKTON...PALCO...DAMAR...ZURICH AND WEBSTER STATE PARK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY AFTERNOON FOR SOUTH CENTRAL NEBRASKA.

LAT...LON 3934 9961 3947 9959 3943 9925 3914 9936
      3913 9960
TIME...MOT...LOC 2351Z 189DEG 25KT 3905 9952

HEINLEIN
Special weather statement, Aug 22, 8:15 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
815 PM CDT FRI AUG 22 2014

KSZ007-019-230200-
MITCHELL KS-JEWELL KS-
815 PM CDT FRI AUG 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MITCHELL AND SOUTHWESTERN
JEWELL COUNTIES UNTIL 900 PM CDT...

AT 815 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VICTOR...OR 13 MILES SOUTHWEST OF BELOIT...MOVING NORTH AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BELOIT...CAWKER CITY...GLEN ELDER...HUNTER AND VICTOR.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY AFTERNOON FOR SOUTH CENTRAL NEBRASKA.

LAT...LON 3963 9843 3963 9808 3922 9815 3922 9842
TIME...MOT...LOC 0115Z 180DEG 20KT 3931 9827

HEINLEIN
Local storm report, Aug 22, 8:28 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
828 PM CDT FRI AUG 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TSTM WND GST     5 S STOCKTON            39.36N 99.27W
08/22/2014  M51 MPH          ROOKS              KS   AWOS

&&

HALBLAUB
Special weather statement, Aug 22, 8:39 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
839 PM CDT FRI AUG 22 2014

NEZ047-230200-
HOWARD NE-
839 PM CDT FRI AUG 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOWARD COUNTY UNTIL 900
PM CDT...

AT 839 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS TRACKING A
STRONG THUNDERSTORM OVER ST. PAUL...OR 19 MILES NORTH OF GRAND
ISLAND...MOVING NORTHWEST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ST. PAUL...ELBA AND CUSHING.

THIS STORM IS INTENSIFYING...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY AFTERNOON FOR SOUTH CENTRAL NEBRASKA.

LAT...LON 4120 9828 4119 9829 4113 9849 4128 9871
      4138 9837
TIME...MOT...LOC 0139Z 145DEG 11KT 4120 9844

HALBLAUB
Local storm report, Aug 22, 8:49 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
849 PM CDT FRI AUG 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND GST     6 E PHILLIPSBURG        39.75N 99.21W
08/22/2014  E55 MPH          PHILLIPS           KS   PUBLIC

&&

DOXEY

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 7:55 PM CDTSevere Thunderstorm WarningGIDFurnas, Harlan50 min
Aug 22, 8:26 PM CDTSevere Thunderstorm WarningGIDFranklin, Furnas, Gosper, Harlan, Phelps49 min
Aug 22, 8:39 PM CDTSpecial Weather StatementGIDHoward21 min
Aug 22, 9:09 PM CDTSpecial Weather StatementGIDBuffalo, Dawson, Gosper, Phelps51 min
Aug 22, 10:07 PM CDTSpecial Weather StatementGIDAdams, Hall38 min
Aug 22, 10:20 PM CDTSpecial Weather StatementGIDClay, Fillmore, Hamilton, York40 min
Aug 22, 10:39 PM CDTSpecial Weather StatementGIDGreeley, Valley36 min
Aug 22, 11:17 PM CDTSpecial Weather StatementGIDGreeley, Merrick, Nance, Polk, York43 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.